# SDR U2RA201412310001

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Worn
- Location: Emergency Exit
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT DOOR LWR FWD GUIDE FITTING WORN.  R & R RT AFT OVERWING EMERGENCY EXIT DOOR FWD PIVOT FITTING IAW CMM 52-21-45.
